Review of "A. Paun, Controlled H systems of small radius. Fund. Inform. 31 (1997) 185-193"

Share/Save/Bookmark

Asveld, P.R.J. (1999) Review of "A. Paun, Controlled H systems of small radius. Fund. Inform. 31 (1997) 185-193". [Review of the book ] Mathematical reviews, MR1608 , p. 2769. ISSN 0025-5629

[img] PDF
Restricted to UT campus only

44kB
Item Type:Book Review
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/62923
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page